Loading ...
Sorry, an error occurred while loading the content.

41868Re: Heart and Kidney issues- Prayers are appreciated

Expand Messages
  • elfinmyst@aol.com
    Apr 1, 2011
    • 0 Attachment
      Hi Amy

      Please get a potassium supplement immediately. Low potassium can cause
      weakness and lethargy and coordination problems and movement problems. If the
      potassium is low from the spiro it's vital it is replaced. I use a
      supplement called Kaminox which is a beefy flavour and drops. Your vet or
      cardiologist will be able to get something.

      I`m not sure about the fluids, I know some here do subcutaneous but it's
      not something I have experience with. But I know a potassium deficiency will
      be making Mez very weak and poorly and is something that can be treated.

      Lyn:)

      _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)


      [Non-text portions of this message have been removed]
    • Show all 16 messages in this topic